# SDR FDEA2020040870710

- Difficulty date: April 7, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 73,965 hours, 18,008 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: D103200504
- Part serial: AP142
- Condition: Failed
- Location: Nlg
- Part time: 74,025 hours, 17,963 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE TIRE SEPERATED FROM AIRCRAFT  ***************************************************  TFOA CATEGORY: 1   INSTALLED NOSE LANDING GEAR AND DRAG BRACE ASSY REF W/C 32T1001   REMOVED AND REPLACED LEFT WHEEL AND TIRE ASSEMBLY, NOSE LANDING GEAR REF AMM   32-42-01-4.  REMOVED AND REPLACED LEFT AND RIGHT NOSE WHEEL TRANSMISSION UNITS   REF MD11 AMM 32-46-09-4. OPS CHECK GOOD. REMOVED AND REPLACED RIGHT NOSE WHEEL   AIR PRESSURE TRANSDUCER REF MD11 AMM 32-46-03-4. OPS CHECK GOOD.        C/W NOSE   LANDING GEAR CHANGE  PER W/C 32T1001. ALL STEPS COMPLETED
